# SDR CA101230004

- Difficulty date: October 5, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna U206F
- Aircraft time: 11,176 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 1394T1007RZ
- Condition: Failed
- Location: Turn Coordinator
- Part time: 1,531 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ON A FLIGHT, IT WAS NOTICED THAT THE TURN COORDINATOR HAD FAILED. THE INSTRUMENT WAS REPLACED AND NO FURTHER INCIDENT PREVAILED.
